Morning Erection

Morning erection or otherwise called nocturnal penile tumescence (NPT), is a normal occurrence when a man wakes up with an erect penis. It is caused due to physical stimulation, high levels of testosterone in the morning, and brain relaxation.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Does BPA overexposure cause problems with erection?

Query: Hi doctor, I am 20 years old and have recently been having problem with erection and loss of sexual energy. These symptoms started about two months ago and have been slowly getting worse. There are several factors that I believe are contributing to this, but one in particular is exposure to BPA. I...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hi, Welcome to icliniq.com. Erectile dysfunction can occur because of many reasons. The most common is psychological that is excessive stress, performance anxiety, etc. Also, smoking and alcohol are major factors contributing erectile dysfunction. If you have night erection (erection during sleep...  Read Full »

Can anti-anxiety medication cause erectile dysfunction and decrease libido?

Query: Hello doctor, I got married last month. I am not able to maintain a strong erection that is needed for penetration. And, my libido is also low nowadays.  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. I request you to provide following information so the diagnosis can be made and suitable remedy can be offered. Have you experienced the same issues while masturbating or doing sex in the past? How did the problem start...  Read Full »

I am suffering from a complete lack of libido and erectile dysfunction. Please help.

Query: Hi doctor, I am currently suffering from a complete lack of libido and erectile dysfunction. This began after a bad experience by taking the drug Ecstasy once. I was unwell for about a week afterwards with dizzy feel and nausea. I am a 27 year old male. I am trying to improve my symptoms. I have ...  Read Full »


Dr. Bindiya Thakkar

Diabetologist, Endocrinologist

Answer: Hello, Welcome to icliniq.com. I have a few questions as a follow up. When was your puberty? Do you find any change in shaving frequency? Are you getting morning erections? Is there any history of testicular surgery? Have you had mumps? When did you last take Ecstasy (MDMA - Methylenedioxy-methamph...  Read Full »

I get prolonged morning erection with increased frequency of stools. Why?

Query: Hello doctor, For some time now, when I wake up in the morning with an erection, I do stool frequently and after a while I has pain in my penile area. The erection is usually prolonged. Please help.  Read Full »


Dr. Samer S J Altawil

Urologist

Answer: Hi, Welcome to icliniq.com. Morning erection is normal and it usually subsides as you go to the toilet. I need to ask you a few questions to clarify. How prolong is your erection? Frequency of stool is it all time? How many times in the day? Do you have any urinary complains? Do you have ureth...  Read Full »

Why do I not get sexual desire unless I take medication?

Query: Hi doctor, I am a 29 year old male. Earlier, I was very much sexually active. Then, I found that I am not sexually aroused and so visited a sexologist. He told me that I have a low libido problem. He did a blood examination and found my testosterone is 3.72 ng/mL. He suggested me to take Androsar 4...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. Decreased desire is often the result of low testosterone in most adults and I think there is a need to test the serum testosterone level after treatment if not done. In case serum testosterone level is still low, then you ca...  Read Full »

Is it safe to increase the dose of Cialis if usual dose did not work?

Query: Hello doctor, I have been using Cialis for years with great results but recently it is not working well. What could cause this?  Read Full »


Dr. Devendra

Urologist

Answer: Hi, Welcome to icliniq.com. Tadalafil has no known interaction with the drugs you have mentioned but Magnesium must be taken two to three hours apart from the drug to prevent decreased absorption. Do you have morning erections? Is it situational difficulty or on all occasions? On a scale of 10, h...  Read Full »

Can quitting masturbation affect my health?

Query: Hi doctor, I am a student and unmarried. I decided to quit masturbation. But, sometimes I cannot control my thoughts and actions and watch pornographic content. When I full erection, I will realize that I decided to quit masturbation and somehow come out of it leaving my erection unattended. Erectio...  Read Full »


Dr. Radhakrishnan Nair B

Obstetrician And Gynaecologist, Sexologist

Answer: Hi, Welcome to icliniq.com. It is normal to watch porn and masturbate. But, that depends upon the frequency and duration. Masturbating weekly twice is good for you. We get erection in so many occasions, but need not masturbate. It will not affect your sex life or erection. Getting erection itself sh...  Read Full »

How to overcome oily face?

Query: Hi doctor, I am a 23 year old male. I am facing a few issues for which I seek your help. I have oily face, but a very dry body skin. Please advise what I can do to overcome this. I stay in a joint family and as a result have to masturbate very privately most of the times. Also, most of the times I...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. I would like to reply it in pointwise: Oily face is the nature of the skin. It is very difficult to cure it permanently. But, you can try the following tips. Do not use hair oil or any sticky cream on face. Avoid oily food, chocolate, milk products, dust and use sunscree...  Read Full »

I do not get much pleasure in sex as like masturbation. Why?

Query: Hello doctor, I am a 30-year-old male. I have been married for one year. My problem is low sexual drive. I do have morning erections but not regularly. When I have sex one to two times a week, I do not masturbate. Otherwise, I masturbate two to three times a week. Unlike having sex, I get enormous ...  Read Full »


Dr. Ravi M Soni

Geriatrician, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. At the age of 30, the neurological illness, diabetes, and hypertension are not common. So mostly the cause is anxiety and stress for erectile problems. Stress and worries can make a person distracted even while masturbation. When a person watches a porn movie because o...  Read Full »

I am feeling low libido. Please help.

Query: Hello doctor, I am 36 years old, male. Recently I am not feeling as much libido as it used to be. My penis does erect but not to its fullest all the time. The erection does not last longer and I have frequent difficulty in penetration during intercourse. I ejaculate very early (typically after two ...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. Before I can answer you, I request you to provide the following details. This is important because without proper information the suggested intervention is unlikely to help you completely. 1. Your age? 2. Duration of p...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.